{{ 'fb_in_app_browser_popup.desc' | translate }} {{ 'fb_in_app_browser_popup.copy_link' | translate }}

{{ 'in_app_browser_popup.desc' | translate }}


Mentholatum Acnes 25 Medical Cream C 16g

針對頑固不化的成人痘的抗痘救星。它含有高濃度的消炎殺菌成分布洛芬,可以舒緩暗瘡炎症,消退患處紅腫。異丙基甲基苯酚則能破壞致痘細菌的根源,徹底消滅細菌,防止症狀惡化。


{{ productService.variationPriceMemberTag(variationSelected) }}
{{shoplineProductReview.avg_score}} {{'product.product_review.stars' | translate}} | {{shoplineProductReview.total}} {{'product.product_review.reviews' | translate}}
{{amazonProductReview.avg_rating}} {{'product.product_review.stars' | translate}} | {{amazonProductReview.total_comment_count}} {{'product.product_review.reviews' | translate}}
{{ title.name_translations | translateModel }} : {{variationName[$index] | translateModel}}
Quantity
The maximum quantity per submit is 99999
This quantity is invalid, please enter a valid quantity.
Sold Out

Not enough stock.
Your item was not added to your cart.

Not enough stock.
Please adjust your quantity.

{{'products.quick_cart.out_of_number_hint'| translate}}

{{'product.preorder_limit.hint'| translate}}

Limit {{ product.max_order_quantity }} per order.

Only {{ quantityOfStock }} item(s) left.

Please message the shop owner for order details.

Description

Why do you have stubborn red pimples around your chin even though you are already past puberty? Unlike acne, which is caused by excess oil, adult acne is more common after the age of 20 and is caused by a disruption in skin metabolism and hormonal disruptions during the pre-pubertal period. Adult acne is usually associated with dry skin and roughness of the cuticle. Adult acne is usually found on the cheeks, around the mouth and chin area, chest, back and other areas. Adult acne can occur all year round, regardless of the season, and can be quite disturbing.

 

Mantholatum Acnes 25 Medicated Anti-Acne Cream Acne Balm is the answer to the problem of stubborn adult acne. It contains a high concentration of ibuprofen, an anti-inflammatory and antibacterial ingredient that relieves acne inflammation and reduces redness. Isopropylmethylphenol destroys the root cause of acne-causing bacteria, eliminating them and preventing symptoms from worsening.

 

Anti-Acne Cream Acne is a smooth, non-sticky cream with a high penetrating formula that spreads easily and becomes clear after application without affecting make-up. It is a mildly acidic, skin-friendly, fragrance-free and colourless formulation.



 


Product Specifications



Origin of manufacturer (Manufacturer): Japan (Rohto Pharmaceutical)

Volume: 16g



 

Ingredient (Content per100g)


  1. Active Ingredients
  • Ibuprofen Piconol・・・・・・・・・・・・・・・・・・・・・3g
  • Isopropylmethylphenol・・・・・・・・・・・・・・・・・・・・・1g
  • Additives: 1,3-Butanediol, Isopropyl Palmitate, Diethyl Sebacate, Polyoxyethylene Hard Castor Oil, Ethanol, Glycerin, Sorbose Stearate, Squalane, Carboxyethylene Polymer, Triethanolamine, Niacinamide, Soy Lecithin, Cholesterol, Chlorobutanol, Paraben and Sodium Acetate.
  •  

     

    Usage and Dosage

     

    Apply a few times a day to the affected area after cleansing.

     


     

    Indications and Effects



    Suitable for the following symptoms.

    • treatment of acne and pimples.

     

    Preservation and storage 

    1. Store tightly in a cool, dry place out of direct sunlight.
    2. Keep out of reach of children.
    3. Do not replace the product with other containers. (This may cause misuse or alter the quality).
    4. Do not use this product after the expiry date (indicated on the packaging).
    5. Also, use as soon as possible after opening the package once, even if it is within the expiry date.



    Prohibitions


    (Failure to do so may aggravate existing symptoms or make side effects more likely)

    1. Do not use on the following areas
    • Around the eyes and eye area



    Advice


    1. Consult a doctor, pharmacist or registered seller before use if you are one of the following
    • A person undergoing medical treatment 
    • A person who has had an allergic reaction to the medicine.
    • Large areas 
    • Severe wetness or ulcers 
    • Deep wounds or severe burns.
  • If any of the following symptoms occur after use, discontinue use immediately and consult a doctor, pharmacist or registered sales representative with this leaflet as side effects may occur.
    • Skin: rash/redness, itching, irritation (burning sensation), swelling, dryness (tightness).
  • If symptoms do not improve after 5-6 days of use, discontinue use and consult your doctor, pharmacist or registered sales representative with this leaflet.

  • Shipping & Payment

    Delivery Options

    • S.F. Express - Office / Home Delivery
    • S.F. Express - EF Locker Pickup
    • S.F. Express - Centre Pickup
    • S.F. Express - Store Pickup
    • S.F. Express - 7-11 Store Pickup
    • S.F. Express - Circle K Store Pickup
    • ( With Express ) e-Express -Less 2kg - [ Applicable to overseas regions ]
    • Easy delivery--airmail registered mail below 2kg (applicable to non-Hong Kong areas)
    • (With Tracking)Surface Ordinary Packet 2kg or less (for overseas areas)
    • EMS

    Payment Options

    • 銀行轉帳/ATM
    • FPS/轉數快
    • PayMe HSBC
    • AlipayHK
    • Alipay (Mainland China)
    • WeChat Pay HK
    • WeChat Pay (Mainland China)
    • BOC Pay (applicable to Hong Kong customers)

    Customer Reviews

    {{'product.product_review.no_review' | translate}}